English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51772/86996 (60%)
Visitors : 8371194      Online Users : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/63645

    Title: Vertical accelerations of simple beams due to successive loads traveling at resonant speeds
    Authors: 姚忠達;Yau, J.D.;Yang, Y.B.
    Contributors: 淡江大學建築技術系
    Date: 2006-01
    Issue Date: 2011-10-19 23:20:27 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of Sound and Vibration 289(1-2), pp.210-228
    DOI: 10.1016/j.jsv.2005.02.037
    Appears in Collections:[建築技術系] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback